MAUDE Adverse Event Report: COVIDIEN KANGAROO EPUMP - INTL; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO EPUMP - INTL; PUMP, INFUSION, ENTERAL
Model Number 482400J
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reports that the pump is feeding faster than the rate is set for.

Brand Name
KANGAROO EPUMP - INTL
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key8653589
Report Number1282497-2019-08482
Device Sequence Number19290684
Product Code LZH
UDI-Device Identifier10884521174818
UDI-Public10884521174818
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number482400J
Device Catalogue Number482400J
Device Lot Number2900240430
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2019
Initial Report FDA Received Date05/30/2019
Patient Sequence Number1